Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox - here we go again

Posted by plenair on October 6, 2019, at 23:24:08

In reply to Re: Luvox - here we go again, posted by plenair on September 21, 2019, at 10:34:35

On fluvoxamine now up to 100mg. No help for GAD/OCD yet. However, I'm now getting a stinging and burning in my chest that I first thought was also anxiety (as I've had this before and have consulted with a cardiologist for it in the past) but I think that this could be heartburn and acid reflux perhaps being caused by the fluvoxamine. I also notice more flatulence.

Do others get this with SSRIs? Is there a possibility that this will subside as I adjust to the medication?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1106344]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:plenair thread:1105869
URL: http://www.dr-bob.org/babble/20190728/msgs/1106344.html